# SDR AALA20110302LHR01

- Difficulty date: March 2, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 78,807 hours, 12,441 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Condition: Faulty
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF.  NO GREEN LIGHT ON.  CHECKED LAVATORY FOR SMOKE AND FIRE NONE NOTED.  REPLACED SMOKE DETECTOR.  OPS CHECK NORMAL.
